Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 760490, 9 pages
http://dx.doi.org/10.1155/2015/760490
Research Article

Analytic Model Predictive Control of Uncertain Nonlinear Systems: A Fuzzy Adaptive Approach

1College of Automation, Harbin Engineering University, Harbin 150001, China
2Computer Science and Technology College, Harbin Engineering University, Harbin 150001, China

Received 4 February 2015; Accepted 3 March 2015

Academic Editor: Xinggang Yan

Copyright © 2015 Xiuyan Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuyan Peng, Shuli Jia, and Xingmei Wang, “Analytic Model Predictive Control of Uncertain Nonlinear Systems: A Fuzzy Adaptive Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 760490, 9 pages, 2015. https://doi.org/10.1155/2015/760490.